6 doctors weighed in:
I'm on propranolol 60mg er, Synthroid 50mcg, Zoloft 75mg, wellbutrin (bupropion) 150mg sr daily. I think I may have accidently taken all these twice today am I ok?
6 doctors weighed in

Dr. Claude Parola
Internal Medicine
2 doctors agree
In brief: You should be ok
Although you should always take your medications as prescribed by your doctor, the extra dose of the medications that you took are still in the therapeutic range; however , if you feel light headed , has palpitation, or has any unusual symptoms, you should contact your doctor or go to the nearest emergency room for evaluation.

In brief: You should be ok
Although you should always take your medications as prescribed by your doctor, the extra dose of the medications that you took are still in the therapeutic range; however , if you feel light headed , has palpitation, or has any unusual symptoms, you should contact your doctor or go to the nearest emergency room for evaluation.
Dr. Claude Parola
Dr. Claude Parola
Thank
Dr. Paul Williams
Family Medicine
1 doctor agrees
In brief: ? overdose
Assuming you simply took two of everything - i doubt you will have any bad side effects.
The Propranolol will reduce your heart rate and BP - so you might feel lightheaded or dizzy and have a slower pulse. The synthroid - no worries. And the same for the zoloft. The wellbutrin (bupropion) may cause you to be a little jumpy but again probably nothing to worry about just figure out what happened.

In brief: ? overdose
Assuming you simply took two of everything - i doubt you will have any bad side effects.
The Propranolol will reduce your heart rate and BP - so you might feel lightheaded or dizzy and have a slower pulse. The synthroid - no worries. And the same for the zoloft. The wellbutrin (bupropion) may cause you to be a little jumpy but again probably nothing to worry about just figure out what happened.
Dr. Paul Williams
Dr. Paul Williams
Thank
1 comment
Dr. Anne Phelan-adams
To avoid this problem (it's more common than you might think), get some marked pill boxes from your pharmacy and fill them with your daily meds. That way, if you don't know if you took them already, you can easily find out.
Dr. Danny Westmoreland
Family Medicine
1 doctor agrees
In brief: Likely fine
This is a dangerous thing to do.
You watch your heart rate or any signs of weakness. If your heart rate stays between 60 and 100 you should be ok. Please get a pill dispenser.

In brief: Likely fine
This is a dangerous thing to do.
You watch your heart rate or any signs of weakness. If your heart rate stays between 60 and 100 you should be ok. Please get a pill dispenser.
Dr. Danny Westmoreland
Dr. Danny Westmoreland
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors